Alert archive / Georgia / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 75, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at May 6, 2022, 5:17 PM EDT for Bleckley County, Dodge County, Pulaski County, Georgia. It was in force for 43 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 6, 2022, 5:17 PM EDT (21:17 UTC)
- Expired
- May 6, 2022, 6:00 PM EDT
- In force
- 43 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Bleckley County, GA, Dodge County, GA, Pulaski County, GA
The radar
The Robins AFB radar (KJGX), 45 km from the middle of the area, began a volume at 21:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 6, 5:22 PM EDT | TSTM WND DMG | 1 Ne Hartford, GA | MULTIPLE TREES DOWN ALONG UPPER AND LOWER RIVER RD IN HARTFORD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 6, 12:57 PM EDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.3 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 492 J/kg
- Mixed-layer CIN
- -25 J/kg
- Mixed-layer LCL
- 615 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 127 m²/s²
- 0-3 km storm-relative helicity
- 135 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 2.2
The text
As transmitted.
817
WUUS52 KFFC 062117
SVRFFC
GAC023-091-235-062200-
/O.NEW.KFFC.SV.W.0075.220506T2117Z-220506T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
517 PM EDT Fri May 6 2022
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Northwestern Dodge County in central Georgia...
Central Pulaski County in central Georgia...
Southwestern Bleckley County in central Georgia...
* Until 600 PM EDT.
* At 517 PM EDT, a severe thunderstorm was located near Hawkinsville,
moving east at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Cochran, Hawkinsville, Dubois, Gresston, Empire, Mobley Crossing,
Hartford, Roddy, Pulaski State Prison, Baileys Park and Browndale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 700 PM EDT for central
Georgia.
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3221 8355 3223 8360 3230 8360 3240 8331
3235 8318 3226 8322
TIME...MOT...LOC 2117Z 253DEG 27KT 3226 8353
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$3 follow-up statements
167
WWUS52 KFFC 062136
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
536 PM EDT Fri May 6 2022
GAC023-091-235-062200-
/O.CON.KFFC.SV.W.0075.000000T0000Z-220506T2200Z/
Dodge GA-Pulaski GA-Bleckley GA-
536 PM EDT Fri May 6 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR NORTHWESTERN DODGE...EAST CENTRAL PULASKI AND SOUTH CENTRAL
BLECKLEY COUNTIES...
At 535 PM EDT, a severe thunderstorm was located over Baileys Park,
or near Hawkinsville, moving east at 30 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Dubois, Roddy, Gresston, Baileys Park and Empire.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 700 PM EDT for central
Georgia.
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3224 8338 3229 8341 3240 8331 3235 8318
3226 8322
TIME...MOT...LOC 2135Z 253DEG 27KT 3230 8337
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$606
WWUS52 KFFC 062140
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
540 PM EDT Fri May 6 2022
GAC023-235-062150-
/O.CAN.KFFC.SV.W.0075.000000T0000Z-220506T2200Z/
Pulaski GA-Bleckley GA-
540 PM EDT Fri May 6 2022
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL PULASKI AND SOUTH
CENTRAL BLECKLEY COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 700 PM EDT for central
Georgia.
LAT...LON 3228 8333 3232 8329 3234 8330 3237 8327
3238 8325 3235 8318 3226 8322 3225 8328
TIME...MOT...LOC 2140Z 260DEG 31KT 3229 8328
$$
GAC091-062200-
/O.CON.KFFC.SV.W.0075.000000T0000Z-220506T2200Z/
Dodge GA-
540 PM EDT Fri May 6 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR NORTHWESTERN DODGE COUNTY...
At 540 PM EDT, a severe thunderstorm was located over Dubois, or 8
miles southeast of Cochran, moving east at 35 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Dubois, Roddy, Gresston, Empire and Yonkers.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 700 PM EDT for central
Georgia.
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3228 8333 3232 8329 3234 8330 3237 8327
3238 8325 3235 8318 3226 8322 3225 8328
TIME...MOT...LOC 2140Z 260DEG 31KT 3229 8328
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$461
WWUS52 KFFC 062150
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
550 PM EDT Fri May 6 2022
GAC091-062200-
/O.EXP.KFFC.SV.W.0075.000000T0000Z-220506T2200Z/
Dodge GA-
550 PM EDT Fri May 6 2022
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN DODGE COUNTY WILL
EXPIRE AT 600 PM EDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire. However gusty
winds are still possible with this thunderstorm.
A Tornado Watch remains in effect until 700 PM EDT for central
Georgia.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Peachtree City.
LAT...LON 3228 8333 3232 8329 3234 8330 3237 8327
3238 8325 3235 8318 3226 8322 3225 8328
TIME...MOT...LOC 2150Z 253DEG 27KT 3231 8319
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 6, 3:49 PM EDT, 1 hour 28 minutes earlier.
Area forecast discussion, May 6, 3:49 PM EDT, 1 hour 28 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 349 PM EDT Fri May 6 2022 ...Update to remove counties from Tornado Watch 185... .UPDATE... Have removed 9 counties in portions of central and west central Georgia from Tornado Watch 185. Tornado Watch 185 continues for remaining counties across central, east central, and west central Georgia until 7 PM this evening. LNM .PREV DISCUSSION... /Issued 322 PM EDT Fri May 6 2022/ ..Threats end tonight with nice weekend in store... SHORT TERM /Tonight through Saturday Night/... Main focus through the short term continues to be the next several hours as robust convection persists in favorable environment over east central Georgia and gradient winds increase over the state. Dry slot moving into the area this afternoon prevented more significant coverage/intensity over the metro Atlanta area and middle portions of the state. However, more potent storms remain over far north Georgia and over the southeast zones. Several Severe Thunderstorm Warnings have been issued for the southern storms, and even with their intensity, storm motion appears to limit any rotational concerns in the low-level shear environment. CAMs continue to show a diminishing threat by 00-01Z which is reflected in the Tornado Watch expiration times (central Georgia: 7PM, far north Georgia: 8PM). Gradient winds have increased over the state, triggering a Wind Advisory through 9 PM tonight. Gusts of 35 mph or locally higher are possible. As parent low swings through the Ohio Valley and over the Mid- Atlantic states into Saturday, wrap around moisture will enhance over far north Georgia. Increasing cloudiness is expected overnight, dropping southward into the metro Atlanta area early Saturday, with partly sunny to mostly cloudy skies persisting through the day and into Saturday night. Moisture clears out by Sunday morning, for a beautiful spring day. Temperatures drop into the 50s and 60s Saturday morning and only increase into the 60s and 70s in the afternoon. Sunday is similar with cooler than normal lows and highs. LGB/LNM LONG TERM /Sunday through Friday/... Long term forecast remains on track with limited/no precip and warm temperatures. No changes were made to the extended period with the afternoon forecast package. Previous forecast discussion follows. LGB/LNM /Issued 442 AM EDT Fri May 6 2022/ The cold front will be southeast of the CWA by late Saturday leaving north to northwest flow in its wake. Drier and cooler air will continue to be advected into the area Sunday. As a result Sunday will feel "cooler" as high temperatures max out in the mid 70s to low 80s area wide. Sunday through next week strong ridging aloft and high pressure at the surface develops as an upper low cuts off and stalls just off the Eastern Seaboard. Locally subsidence under the ridge will aid in keeping PoPs minimized and temperatures slowly warming back into mid to upper 80s across much of the area. Very late next week PoPs return to the forecast as the aforementioned cut off upper low deepens and moves southward down the coast and then on shore across southcentral and southern GA. 28 AVIATION... 18Z Update... MVFR conditions have been accompanying thunderstorm activity over far north and portions of central Georgia this afternoon. Otherwise FEW-BKN VFR conditions at TAF sites. TS chances over TAF sites is low. Winds have picked up with SW-S winds at 10-20kt with gusts to 25-35kt. Expect gusts to drop overnight, with speeds still 6-12kt, then W winds and gusts return after 14-15z. Wrap around moisture will return MVFR cigs to north GA and ATL- area TAF sites after 08Z, with cloudiness continuing into Saturday afternoon. //ATL Confidence...18Z Update... Medium on all elements. 31 && .PRELIMINARY POINT TEMPS/POPS... Athens 58 70 51 76 / 5 5 0 0 Atlanta 58 68 53 78 / 5 5 0 0 Blairsville 51 60 47 73 / 50 40 20 0 Cartersville 55 67 50 78 / 20 5 0 0 Columbus 60 76 54 82 / 0 0 0 0 Gainesville 57 67 51 76 / 10 10 5 0 Macon 58 76 52 81 / 10 5 0 0 Rome 57 69 51 79 / 20 10 0 0 Peachtree City 56 70 51 80 / 0 0 0 0 Vidalia 63 78 56 80 / 30 5 0 0 && .FFC WATCHES/WARNINGS/ADVISORIES... Tornado Watch until 7 PM EDT this evening for the following zones: Baldwin...Bibb...Bleckley...Crawford...Crisp...Dodge... Dooly...Emanuel...Glascock...Hancock...Houston...Jefferson... Johnson...Jones...Laurens...Macon...Montgomery...Peach... Pulaski...Schley...Sumter...Telfair...Toombs...Treutlen... Twiggs...Warren...Washington...Webster...Wheeler...Wilcox... Wilkinson. Wind Advisory until 9 PM EDT this evening for the following zones: Baldwin...Banks...Barrow...Bartow...Bibb...Bleckley... Butts...Carroll...Catoosa...Chattahoochee...Chattooga... Cherokee...Clarke...Clayton...Cobb...Coweta...Crawford...Crisp... Dade...Dawson...DeKalb...Dodge...Dooly...Douglas...Emanuel... Fannin...Fayette...Floyd...Forsyth...Gilmer...Glascock... Gordon...Greene...Gwinnett...Hall...Hancock...Haralson... Harris...Heard...Henry...Houston...Jackson...Jasper... Jefferson...Johnson...Jones...Lamar...Laurens...Lumpkin... Macon...Madison...Marion...Meriwether...Monroe...Montgomery... Morgan...Murray...Muscogee...Newton...North Fulton...Oconee... Oglethorpe...Paulding...Peach...Pickens...Pike...Polk... Pulaski...Putnam...Rockdale...Schley...South Fulton...Spalding... Stewart...Sumter...Talbot...Taliaferro...Taylor...Telfair... Toombs...Towns...Treutlen...Troup...Twiggs...Union...Upson... Walker...Walton...Warren...Washington...Webster...Wheeler... White...Whitfield...Wilcox...Wilkes...Wilkinson. Tornado Watch until 8 PM EDT this evening for the following zones: Banks...Catoosa...Dawson...Fannin...Gilmer...Hall... Lumpkin...Murray...Pickens...Towns...Union...White...Whitfield. && SHORT TERM...31 LONG TERM....28 AVIATION...31
Hazardous weather outlook, May 6, 3:53 PM EDT, 1 hour 24 minutes before
Hazardous Weather Outlook...Updated National Weather Service Peachtree City GA 353 PM EDT Fri May 6 2022 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-071215- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 353 PM EDT Fri May 6 2022 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This afternoon and Tonight... Scattered strong to severe thunderstorms will continue across parts of middle Georgia through 6 PM, with additional storms possible across far north Georgia through this evening. The main threats with the storms will be damaging winds and large hail, but a brief tornado remains possible. Outside of any storms, gusty southwest winds of 20 to 40 mph will occur through this evening. A Wind Advisory is in effect until 9 PM. .DAYS TWO THROUGH SEVEN...Saturday through Thursday... No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Localized spotter activation can continue through around 7 PM this evening. Please relay reports to NWS Peachtree City/Atlanta.
In the hours before
Special weather statement, May 6, 5:04 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
504 PM EDT Fri May 6 2022
GAZ095-096-105-107-109-062130-
Dooly GA-Houston GA-Bleckley GA-Dodge GA-Pulaski GA-
504 PM EDT Fri May 6 2022
...A strong thunderstorm will impact portions of northwestern Dodge,
northern Pulaski, northeastern Dooly, Bleckley and southeastern
Houston Counties through 530 PM EDT...
At 504 PM EDT, a strong thunderstorm was over Browndale, or 9 miles
west of Hawkinsville, moving northeast at 40 mph.
HAZARD...40 to 50 mph wind and heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Cochran, Hawkinsville, Unadilla, Dubois, Browndale, Coley Station,
Gresston, Empire, Yonkers, Mobley Crossing, Mock Springs, Roddy,
Baileys Park, Magnolia, Rowland, Royal, Ocmulgee Public Fishing Area,
Paulk, Hartford and Pulaski State Prison.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
A Tornado Watch remains in effect until 700 PM EDT for central
Georgia.
&&
LAT...LON 3223 8376 3230 8375 3252 8337 3244 8317
3226 8318 3220 8369
TIME...MOT...LOC 2104Z 245DEG 33KT 3228 8363
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHLocal storm report, May 6, 5:05 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
505 PM EDT FRI MAY 06 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0307 PM TSTM WND DMG 2 NNW YONKERS 32.40N 83.22W
05/06/2022 DODGE GA EMERGENCY MNGR
MULTIPLE TREES REPORTED DOWN ON MACEDONIA CHURCH RD.
&&
EVENT NUMBER FFC2200444
KINGLocal storm report, May 6, 5:07 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
507 PM EDT FRI MAY 06 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0313 PM TSTM WND DMG 2 W KLONDIKE 32.34N 83.61W
05/06/2022 HOUSTON GA EMERGENCY MNGR
TREE AND POWERLINES DOWN NEAR INTERSECTION OF KLONDIKE
RD AND BARRETT RD
&&
EVENT NUMBER FFC2200446
NMLocal storm report, May 6, 5:10 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
510 PM EDT FRI MAY 06 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0313 PM TSTM WND DMG 1 SE HOUSTON LAKE 32.49N 83.66W
05/06/2022 HOUSTON GA EMERGENCY MNGR
TREE AND POWERLINES DOWN NEAR INTERSECTION OF BEAR
BRANCH RD AND IVORY DR
&&
EVENT NUMBER FFC2200447
NMLocal storm report, May 6, 5:12 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
512 PM EDT FRI MAY 06 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 PM TSTM WND DMG 3 WNW BROWNDALE 32.31N 83.63W
05/06/2022 HOUSTON GA EMERGENCY MNGR
MULTIPLE TREES REPORTED DOWN NEAR INTERSECTION OF GA-26
AND LOGGINS RD
&&
EVENT NUMBER FFC2200448
NMLocal storm report, May 6, 5:15 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
515 PM EDT FRI MAY 06 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 PM TSTM WND DMG 2 W BROWNDALE 32.30N 83.62W
05/06/2022 HOUSTON GA EMERGENCY MNGR
MULTIPLE TREES DOWN NEAR THE INTERSECTION OF COUNTY
LINE RD AND POKE RD
&&
EVENT NUMBER FFC2200449
NMThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 6, 8:55 AM EDT | Special Weather Statement | FFC | Chattahoochee, Harris, Muscogee | 35 min |
| May 6, 1:52 PM EDT | Special Weather Statement | FFC | Sumter | 23 min |
| May 6, 2:03 PM EDT | Special Weather Statement | FFC | Crisp, Wilcox | 42 min |
| May 6, 2:06 PM EDT | Special Weather Statement | FFC | Dawson, Lumpkin | 24 min |
| May 6, 2:14 PM EDT | Special Weather Statement | FFC | Dooly, Sumter | 46 min |
| May 6, 2:20 PM EDT | Severe Thunderstorm Warning | FFC | Dooly, Sumter | 25 min |
| May 6, 2:22 PM EDT | Special Weather Statement | FFC | Telfair | 38 min |
| May 6, 2:22 PM EDT | Severe Thunderstorm Warning | FFC | Lumpkin, Union, White | 23 min |
| May 6, 2:31 PM EDT | Severe Thunderstorm Warning | FFC | Wilcox | 29 min |
| May 6, 2:32 PM EDT | Wind Advisory | FFC | Baldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 90 more | 6 hr |
| May 6, 2:37 PM EDT | Severe Thunderstorm Warning | FFC | Dooly, Houston, Pulaski | 38 min |
| May 6, 2:40 PM EDT | Severe Thunderstorm Warning | FFC | Telfair, Wheeler | 35 min |
| May 6, 2:48 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Pulaski, Wilcox | 31 min |
| May 6, 2:51 PM EDT | Special Weather Statement | FFC | White | 9 min |
| May 6, 2:51 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Houston, Pulaski, Twiggs | 39 min |
| May 6, 3:04 PM EDT | Special Weather Statement | FFC | Catoosa | 26 min |
| May 6, 3:06 PM EDT | Severe Thunderstorm Warning | FFC | Montgomery | 24 min |
| May 6, 3:09 PM EDT | Severe Thunderstorm Warning | FFC | Laurens, Treutlen | 39 min |
| May 6, 3:13 PM EDT | Special Weather Statement | FFC | Dade, Walker | 32 min |
| May 6, 3:13 PM EDT | Severe Thunderstorm Warning | FFC | Laurens, Twiggs, Wilkinson | 32 min |
| May 6, 3:21 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Dade, Walker | 24 min |
| May 6, 3:27 PM EDT | Special Weather Statement | FFC | Candler | 33 min |
| May 6, 3:30 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Toombs | 32 min |
| May 6, 3:37 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Jefferson, Johnson, Treutlen, Washington | 38 min |
| May 6, 3:44 PM EDT | Special Weather Statement | FFC | Catoosa, Walker, Whitfield | 31 min |
| May 6, 3:59 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Murray, Whitfield | 31 min |
| May 6, 4:00 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Jefferson | 34 min |
| May 6, 4:15 PM EDT | Special Weather Statement | FFC | Murray | 15 min |
| May 6, 4:19 PM EDT | Special Weather Statement | FFC | Toombs | 26 min |
| May 6, 4:38 PM EDT | Special Weather Statement | FFC | Glascock | 37 min |
| May 6, 5:04 PM EDT | Special Weather Statement | FFC | Bleckley, Pulaski | 26 min |
| May 6, 5:45 PM EDT | Special Weather Statement | FFC | Laurens | 30 min |
| May 6, 6:06 PM EDT | Special Weather Statement | FFC | Washington | 24 min |
| May 6, 6:43 PM EDT | Special Weather Statement | FFC | Jefferson | 17 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.